Translator Disclaimer
2006 Chaotic representation property of certain Azéma martingales
Michel Émery
Illinois J. Math. 50(1-4): 395-411 (2006). DOI: 10.1215/ijm/1258059480

Abstract

An open problem in martingale theory is to characterize the normal martingales having the chaotic representation property. This property is shown to hold for certain families of multidimensional Azéma martingales.

Citation

Download Citation

Michel Émery. "Chaotic representation property of certain Azéma martingales." Illinois J. Math. 50 (1-4) 395 - 411, 2006. https://doi.org/10.1215/ijm/1258059480

Information

Published: 2006
First available in Project Euclid: 12 November 2009

zbMATH: 1110.60043
MathSciNet: MR2247834
Digital Object Identifier: 10.1215/ijm/1258059480

Subjects:
Primary: 60G44

Rights: Copyright © 2006 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.50 • No. 1-4 • 2006
Back to Top